# SDR SWAA2021021247431

- Difficulty date: January 5, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN BS 992.8 MORE 10 INCH AND AT STR 15R AT UPPER FUSELAGE / REPAIRED EXTERNAL SKIN LOCATED BTW BS 992.8 AND BS 1016 BTW STR 13R AND STR 17R IAW EA # 53-0013-21 REV 0 AND 21-153-00187 REV IR. FOR REQUIREMENT INSPECTION SEE TLD # T080517
